# SDR CA130401005

- Difficulty date: March 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: T
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE SUFFERED AN APPARENT UNCONTAINED EVENT WHERE IT IS REPORTED A TURBINE BLADE EXITED THE SIDE OF THE ENGINE, RESULTING IN A POST DISTRESS FIRE.  THE INSPECTION REVEALED A THROUGH GOING HOLD ON THE SIDE OF THE ENGINE.  THE ENGINE WILL BE REMOVED AND FORWARDED FOR INVESTIGATION.
